# SDR SWAA2024022957527

- Difficulty date: February 29, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36637
- Aircraft time: 49,048 hours, 29,888 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H EMERGENCY LIGHT INOPERATIVE.   REPLACED THE LAMP IN THE RT OVERWING EMERGENCY EXIT LIGHT IAW AMM 33-51-04. OPS CHECKED GOOD.
